Does taking the morning after pill make u bleed?
I took the morning after pill around 5 days ago as me and my partner ha unprotected sex. Today ive noticed i am slightly bleeding, its not like period blood as its very faint and theres not much of it, it is more brown in colour. Can taking the morning after pill cause this?
- 1 decade agoFavorite Answer
try visiting not-2-late.com..
and morning after pill doesn't hurt the baby incase you are pregnant. it is non abortive.
- 1 decade ago
The emergency contraceptive/morning-after pill has three possible ways in which it can work (as does the regular birth control pill):
Ovulation is inhibited, meaning the egg will not be released;
The normal menstrual cycle is altered, delaying ovulation; or
It can irritate the lining of the uterus so that if the first and second actions fail, and the woman does become pregnant, the human being created will die before he or she can actually attach to the lining of the uterus.
In other words, if the third action occurs, her body rejects the living human embryo, and the child will die. This result is a chemical abortion. (Abortion is an act of direct killing that takes the life of a living preborn human being—a life that begins at fertilization.)
Vaginal ‘spotting’ of blood
One of the side affects are bleeding and you should see a doctor.
- Mrs.FineLv 51 decade ago
The morning after pill is NOT a safe birth control option. Use a condom next time, or wait until you are married. The morning after pill prevents you from becoming pregnant by not allowing the fertilized egg attach to the wall of the uterus. Thus, you probably just killed your baby, otherwise known as an abortion.
- DirektorLv 51 decade ago
That means it worked.I believe it induces a period.
- How do you think about the answers? You can sign in to vote the answer.
- Anonymous1 decade ago
It could be some sort of STD.